2015
Asia Pacific

Program of Presentations and Tutorials

This matrix presents the program of the presentations, tutorials and other events planned for the 2015 International Applied Reliability Symposium Asia Pacific. A print-ready brochure (*.pdf, 10,210 KB) is also available.

Downloads: Attendees can download the notes from the following presentation that was not available in the distributed Proceedings:

"Warranty Data Modeling to Estimate Product Life" by Kirubakaran Rengaraju of ReliaSoft India  [For Print] [Full Color]


Wednesday - October 7th Thursday - October 8th
2015 Blue Room Red Room Blue Room Red Room
8:00-8:45 Registration and Check-in  
8:45-9:00 Welcome Address
(in Blue Room)
9:00-9:10 10 Minute Break
9:10-10:10 Blue-S1
Improving Operational and Maintenance Practices in Process Industry – a Cultural Perspective

Krishnan Shrikanth
S CUBE Reliable Solutions Pte Ltd, Singapore
Red-S1
Understanding Copper to Aluminum Intermetallic Compound Growth for Wire Bond Process Monitor

Arnold Naniong
Analog Devices Inc.
Blue-S5
Risk Assessment and Safety Analysis on Power Generation Boiler at PT Petrokimia Gresik

Ronny Dwi. Noriyati
Sepuluh Nopember Institut of Technology
Red-S5
Predicting Life with CAE and Test Data

James Savage
HBM United Kingdom Ltd.
10:10-10:30 20 Minute Break
10:30-11:30 Blue-S2
Reliability Test Readiness Review: A Key Factor Leads to Reliability Test Success

Yao Shaohua
Elekta Beijing Medical Systems Co., Ltd.
Red-S2
Implementing Reliability-Centered Maintenance and Support System for Mining Heavy Equipment

Dimas Syarif Azhari
PT. Pamapersada Nusantara (Astra International Group)
Blue-S6
Looping Control Solution for a Robust 0.6mil Wire Bond Process for QFP Devices

Jef Interia
Analog Devices Inc.
Red-S6
Reliability Redefined: Toward a Reliability Metric Providing Realistic Scaling Assessment of System Reliability

Wajdi F. Al-Khateeb
International Islamic University Malaysia (IIUM)
11:30-12:30 1 Hour Lunch Break
12:30-1:30 Blue-S3
Reliability Assessment and Preventive Maintenance on Low Pressure Turbine Bypass At Power Plant, Paiton-Indonesia

Silvana Rosita da Costa
Pertamina
Red-S3
A Case Study on the Risk Evaluation Considering Occurrence and Detection Time of Failure Causes in FMEA

Hyeon Ae Jang
Pusan National University
Blue-S7
New Analysis Techniques for Repetitive Shock Vibration

Neill Doertenbach
Qualmark Corporation
Red-S7
Ethylene Cracking Furnace Reliability Enhancement by Innovative Inspection Robot and Radiant Coil Life Assessment Modeling

Tiyawut Tiyawongsakul
Rayong Engineering and Plant Service Company Limited
1:30-1:40 10 Minute Break
1:40-2:40 Blue-S4
Compressor Pressure Monitoring as an Early Detection of Temp Cycle Chamber Issues in the Reliability Lab

Mohamad Hakim Bin Kamarudin
ON Semiconductor
Red-S4
Warranty Data Modeling to Estimate Product Life

Kirubakaran Rengaraju
ReliaSoft India
Blue-S8
Determining the Preventive Maintenance Task of an Aircraft Engine ITT Probe

Derris Surya
PT. GMF AeroAsia (Garuda Indonesia Group)
Red-S8
Fleet Performance Monitoring Project

William Hill
Delta Air Lines
2:40-3:00 20 Minute Break
3:00-4:30 Tutorial 1
RAM 1, 2, 3

Bryan Liang
ReliaSoft Asia

Tutorial 2
Reliability Life Data Analysis - Practical Applications

Saravanan Srinivasan
ReliaSoft India

  Friday - October 9th
  Blue Room
8:00-8:30 Attendance certificates distributed.

(coffee and pastries served)
8:30-10:00 Tutorial 3
How to Design an Accelerated Life Test (ALT) in a Lean and Knowledge-Based Organization

Julio Pulido
ReliaRisk

10:00-10:20 20 Minute Break
10:20-11:50 Panel Discussion
Reliability and the Customer

Hongan Lin
ReliaSoft Asia

11:50-12:00 Closing and Awards Presentation

The Symposium also offers...

  • Catered lunches and breaks between presentations
  • Exhibitor hall, where you can connect with new businesses and network with colleagues

Continuing Education Credit: 1.5 CEUs and 1 CRP Credit